Write a Blog >>
ESEC/FSE 2021
Mon 23 - Sat 28 August 2021 Athens, Greece

The aim of the Showcase track is to provide presentations on topics of interest to the broader software engineering community based on the practical experience of industry professionals.

Invited Industry Speakers

Gerard Holzmann

Country: United States
Affiliation: Nimble Research
Personal website: https://spinroot.com/gerard/
Research interests: Formal methods, Logic model checking, Software analysis, Distributed systems
Example contribution: G. J. Holzmann, “Mars Code,” in Communications of the ACM, vol. 57, no. 2, pp. 64–73, February 2014, DOI:10.1145/2560217.2560218.
Presentation title: Interactive Analysis of Large Code Bases


John Micco

Country: United States of America
Affiliation: VMWare
Personal website: https://www.linkedin.com/in/john-micco-b0092b1/
Research interests: Testing, Continuous Integration / Delivery
Presentation title: Industry Best Practices for CI/CD


Han Schaminée

Country: The Netherlands
Affiliation: Wärtsilä, Technical University Eindhoven
Personal website: http://www.higherreturnsonagile.com
Research interests: Adaptive project management, Congestion in R&D, Digital transformation
Example contributions:

  • H. Schaminée and H. Aerts, “Short and Winding Road: Software in Car Navigation Systems,” in IEEE Software, vol. 28, no. 4, pp. 19–21, July-Aug. 2011, DOI:10.1109/MS.2011.83.
  • H. Aerts and H. Schaminée, “How Software Is Changing the Automotive Landscape,” in IEEE Software, vol. 34, no. 6, pp. 7–12, November/December 2017, DOI:10.1109/MS.2017.4121219.

Presentation title: Managers hate uncertainty: Good and bad experiences with adaptive project management


Wilson Wang

Country: China
Affiliation: Chief Technology Strategy Officer, TTE Lab, Huawei Technologies Ltd. Co.
Personal website: https://www.linkedin.com/in/wilson-wang-39942a51
Research interests: Trustworthiness theory, Technology and engineering
Presentation title: Huawei’s practices on trusted software engineering capability improvement

Dates

This program is tentative and subject to change.

You're viewing the program in a time zone which is different from your device's time zone - change time zone

Conference Day
Wed 25 Aug

Displayed time zone: Athens change

12:00 - 13:00
Industry Speaker (Han Schaminée)Showcase +12h

Live

Conference Day
Thu 26 Aug

Displayed time zone: Athens change

00:00 - 01:00
Industry Speaker (Han Schaminée)Showcase

Recorded

12:00 - 13:00
Industry Speaker (Wilson Wang)Showcase +12h

Live

16:00 - 17:00
Industry Speaker (John Micco)Showcase +12h

Live

Conference Day
Fri 27 Aug

Displayed time zone: Athens change

00:00 - 01:00
Industry Speaker (Wilson Wang)Showcase

Recorded

04:00 - 05:00
Industry Speaker (John Micco)Showcase

Recorded

16:00 - 17:00
Industry Speaker (Gerard Holzmann)Showcase +12h

Live

Conference Day
Sat 28 Aug

Displayed time zone: Athens change

04:00 - 05:00
Industry Speaker (Gerard Holzmann)Showcase

Recorded

Questions? Use the ESEC/FSE Showcase contact form.